# SDR SIMA2020052028002

- Difficulty date: March 28, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 37,184 hours, 32,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH ESCAPE HATCH EMERGENCY EXIT LIGHT INOP-C/A- REMOVED AND REINSTALLED LH ESCAPE HATCH EMERGENCY EXIT LIGHT IAW EMB 145 AMM 33-50-14 OPS CHECK GOOD
